Application of Modified Adomian Decomposition Method to (2+1)-dimensional Non-linear Wu-Zhang system
Journal of Al-Qadisiyah for Computer Science and Mathematics,
2018, Volume 10, Issue 1, Pages 40-53
AbstractIn this paper, the Domain decomposition method (ADM) with modified polynomials is applied for nonlinear (2+1) – dimensional Wu-Zhang system . we compared the solution of the system with MVIM, HPM and RDTM [ 17,13,15]. The numerical results obtained by this polynomial are very effective, convenient and quite accurate to system of partial differential equations. A comparative between the modifications method and the other methods is present from some examples to show the efficiency of each method.
- Article View: 100
- PDF Download: 66